# SDR SI3R97009

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Tab Washer
- Part number: 7895781
- Condition: Broken
- Location: Gc49 Gear Case
- Part time: 2,448 hours
- Component: Hamstd, 5074T51G11
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF GEAR CASE REVEALED RIGHT IDLER GEAR FORWARD TAB WASHER WAS BROKEN AND CRACKED (PN 789578-1, ITEM 65B, FIG 1A).  (X)
